MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE NEURO PACK (NPOLF)367; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE NEURO PACK (NPOLF)367; GENERAL SURGERY TRAY (KIT)
Catalog Number SNECNNPOLG
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the or towel (catalog# pwtb04-stm) in their neuro pack (catalog# snecnnpolg) appeared to be ¿linty¿ during a microdiscectomy.Manual removal and irrigation were needed which led to a ten minute delay in the procedure.No adverse effects to the patient are known at this time.The lot number was provided, and the supplier¿s review of the device history record did not indicate any exception that could lead to the reported incident.The average linting data is 0.222g / 10 pieces.No sample was available for investigation, only a photo of the sample (with one loose thread) was provided.The supplier determined that is acceptable according to their sampling criteria.The or towel is made of cotton, so lint is inborn and inevitable.The measures used to control and improve linting include: a.Suctions machines are installed in the cloth rolling process, dyeing process and cutting process b.The suction process was added before the product's final folding, and workers do it according to standard operation procedure requirements.C.Linting test method and acceptable criteria are stipulated to see the suction results (=0.38g/10 pieces).D.In the folding process, one cloth pad is under/protects 100 pieces semi-finished product to avoid lint sticking during product transfer.Based on the investigation, the root cause could not be determined and no action will be taken at this time the complaint information was shared with the relevant sectors for their awareness, and we will continue to monitor complaints for this type of incident.
 
Event or Problem Description
The customer reported that the or towel (catalog# pwtb04-stm) in their neuro pack (catalog# snecnnpolg) appeared to be ¿linty¿ during a microdiscectomy.Manual removal and irrigation were needed which led to a ten minute delay in the procedure.No adverse effects to the patient are known at this time.

Brand Name
NEURO PACK (NPOLF)367
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8823391
Report Number1423537-2019-00336
Device Sequence Number2859665
Product Code LRO
UDI-Device Identifier10888439382891
UDI-Public10888439382891
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSNECNNPOLG
Device Lot Number191685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR